MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 4340 RESPIRATORY SENSING LEAD

INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 4340 RESPIRATORY SENSING LEAD
Model Number 4340
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient presented to the physician with back pain near the spine and side pain.Patient mentioned receiving massage and golfing as extra-curricular activities.Physician administered steroid injections.Patient presented back to the physician with continued side pain.Physician suspects the device could be impinging on a nerve.

Brand Name
INSPIRE MODEL 4340 RESPIRATORY SENSING LEAD
Common Device Name
INSPIRE MODEL 4340 RESPIRATORY SENSING LEAD
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS
5500 wayzata blvd.
suite 1600
golden valley MN 55416
Manufacturer (Section G)
INSPIRE MEDICAL SYSTEMS
5500 wayzata blvd.
suite 1600
golden valley MN 55416
Manufacturer Contact
anthony meinz
5500 wayzata blvd.
suite 1600
golden valley, MN 55416
7632057970
MDR Report Key17232826
Report Number3007666314-2023-00187
Device Sequence Number17915083
Product Code MNQ
UDI-Device Identifier10855728005892
UDI-Public10855728005892
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4340
Device Catalogue Number900-009-003
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown